# SDR REXA2022020200212

- Difficulty date: January 5, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300006959
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT  LBL 9 IS CORRODED FROM FS838 TO FS847+55.   REMOVED AND REPLACED SEAT TRACK IAW CRJ 900 AMM TASKS 53-00-49-000-801-A07 AND 53-00-49-400-801-A07, AND IAW MHIRJ SNIEO BA690-30000-6959 S77 DATED 01/18/2023.
